# SDR CALA2014063091371

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 60,903 hours, 22,809 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Button
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NOSE WHEEL STEERING PEDALS DISCONNECT PUSH BUTTON INOPERATIVE.  FIRST OFFICERS BUTTON, OPERATIONS NORMAL.
